# SDR FDEA201702220608

- Difficulty date: February 22, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 82,122 hours, 18,410 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB29324
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E COMPARTMENT XOS666 STRINGER CRACKED. CARRIED OUT REPAIR AS PER SRM 57-40-03-2R FIG 202 REPAIR 2. REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
